# SDR MASA200600337

- Difficulty date: February 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 20,385 hours, 15,106 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6353 PSP.  SPOILERON FAULT.  MAINTENANCE RESET SYSTEM.  OPS CHECK GOOD.
